Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Thigh Pain Despite Taking Benadryl

I recently developed patches of bumps on my thigh and the patches were red. I also felt a pins and needle type feeling in several areas. I saw a dermatologist and she said it was dry skin but after being on cream, zurtex and Benadryl for a week now I still feel the pain in my thigh. I looked on line and found a picture of scabies and the pumps looked like that but she said it would be worst than what I showed her. Can you think of anything else she may have missed?
Thu, 24 May 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

As per your case history of thigh pain, my treatment advice is -

1. Apply ice on the lesions twice daily.
2. Take a NSAID like ibuprofen for 5-7 days. If problem persists then consult a dermatologist.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Thigh Pain Despite Taking Benadryl

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. As per your case history of thigh pain, my treatment advice is - 1. Apply ice on the lesions twice daily. 2. Take a NSAID like ibuprofen for 5-7 days. If problem persists then consult a dermatologist. Hope I have answered your query. Let me know if I can assist you further.